Alert archive / Wisconsin / River Flood Warnings in 2008

River Flood Warning 45, NWS Milwaukee, WI

April 18, 2008Lafayette County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Apr 18, 2008, 3:05 PM CDT for Lafayette County, Wisconsin. It took effect at Apr 19, 2008, 3:06 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 18, 2008, 3:05 PM CDT (20:05 UTC)
In effect from
Apr 19, 2008, 3:06 PM CDT
Expired
Apr 19, 2008, 3:57 AM CDT
In force
Issued by
NWS Milwaukee, WI
Flood severity
Minor

County Lafayette County, WI

The radar

The Quad Cities radar (KDVN), 122 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pecatonica River near Blanchardville (BCHW3).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05433000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KMKX 182005
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 PM CDT FRI APR 18 2008

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...

  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING 
  LAFAYETTE COUNTY

WIC065-190205-
/O.NEW.KMKX.FL.W.0045.080419T0643Z-080420T1658Z/
/BCHW3.1.ER.080419T0643Z.080419T1800Z.080420T0458Z.NO/
305 PM CDT FRI APR 18 2008

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE
* FROM LATE TONIGHT UNTIL SUNDAY MORNING.
* AT 0200 PM FRIDAY...THE STAGE WAS 8.93 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* AT 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE IN 
  MCKELLAR PARK.

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        SAT  SUN  MON  TUE
 
BLANCHARDVILLE  11.0   9.0   8.93 02 PM 04/18   11.6 10.2  7.6  6.9

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
BLANCHARDVILLE  11.42  07 PM 04/11    1.29      11.64 01 PM 04/19

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(BCHW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
BLANCHARDVILLE: 7 AM-1 PM   0.13
BLANCHARDVILLE: 1 PM-7 PM   0.17
BLANCHARDVILLE: 7 PM-1 AM   0.20
BLANCHARDVILLE: 1 AM-7 AM   0.11

$$
BORGHOFF
2 follow-up statements
000 
WGUS83 KMKX 190204
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
904 PM CDT FRI APR 18 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  CRAWFISH RIVER AT MILFORD AFFECTING JEFFERSON COUNTY 
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE
  COUNTY 
  FOX RIVER NEAR BERLIN AFFECTING GREEN LAKE...WAUSHARA AND 
  WINNEBAGO COUNTIES 
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
  ROCK RIVER AT JEFFERSON AFFECTING JEFFERSON COUNTY 
  ROCK RIVER AT FORT ATKINSON AFFECTING JEFFERSON COUNTY 
  ROCK RIVER AT NEWVILLE AFFECTING JEFFERSON AND ROCK COUNTIES 
  ROCK RIVER AT INDIANFORD AFFECTING ROCK COUNTY 
  ROCK RIVER AT AFTON AFFECTING ROCK COUNTY 
 
WIC055-190804-
/O.EXT.KMKX.FL.W.0031.000000T0000Z-080425T1419Z/
/MILW3.1.ER.080411T0245Z.080415T1315Z.080425T0219Z.NO/
904 PM CDT FRI APR 18 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY APRIL 25...
 
THE FLOOD WARNING CONTINUES FOR
  THE CRAWFISH RIVER AT MILFORD.
* UNTIL FRIDAY APRIL 25.
* AT 0800 PM FRIDAY THE STAGE WAS 7.66 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET. 

AT A STAGE OF 8.1 FEET...THERE IS WIDESPREAD FLOODING OF AGRICULTURAL
LAND AND LOWLAND. THERE IS WIDESPEAD FLOODING IN THE RIVERBEND 
CAMPGROUND...ABOUT 5 MILES UPSTREAM.  THIS LEVEL IS CONSIDERED TO BE 
ABOUT A 5 YEAR FLOOD.

$$

WIC065-190803-
/O.EXT.KMKX.FL.W.0045.080419T2006Z-080420T2039Z/
/BCHW3.1.ER.080419T2006Z.080420T0000Z.080420T0839Z.NO/
904 PM CDT FRI APR 18 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...
 
THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* FROM TOMORROW AFTERNOON UNTIL SUNDAY AFTERNOON.
* AT 0800 PM FRIDAY THE STAGE WAS 9.68 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 

AT A STAGE OF 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE 
IN MCKELLAR PARK.

$$

WIC047-137-139-190803-
/O.CON.KMKX.FL.W.0037.000000T0000Z-000000T0000Z/
/BERW3.1.ER.080411T0730Z.080416T2300Z.000000T0000Z.NO/
904 PM CDT FRI APR 18 2008

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR BERLIN.
* UNTIL FURTHER NOTICE.
* AT 0845 PM FRIDAY THE STAGE WAS 13.75 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 

AT A STAGE OF 13.8 FEET...FLOODWATERS AFFECT THE ROAD IN RIVERSIDE 
PARK.  FLOODWATERS ARE WELL INTO SCOTTS PARK IN OMRO.

$$

WIC059-190803-
/O.CON.KMKX.FL.W.0011.000000T0000Z-080423T1200Z/
/NMSW3.2.ER.080313T2137Z.080413T0030Z.080423T0600Z.UU/
904 PM CDT FRI APR 18 2008

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL WEDNESDAY MORNING.
* AT 0845 PM FRIDAY THE STAGE WAS 11.72 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY 
  WEDNESDAY MORNING.

AT A STAGE OF 11.6 FEET...WATER SURROUNDS A HOME NEAR THE 
INTERSECTION OF HIGHWAY 50 AND HIGHWAY W IN THE WHEATLAND AREA.

$$

WIC055-190803-
/O.EXT.KMKX.FL.W.0021.000000T0000Z-080424T2036Z/
/JFFW3.2.ER.080328T1153Z.080414T0315Z.080424T1436Z.UU/
904 PM CDT FRI APR 18 2008

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...
 
THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT JEFFERSON.
* UNTIL THURSDAY AFTERNOON.
* AT 0800 PM FRIDAY THE STAGE WAS 10.97 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE 
  THURSDAY MORNING.

AT A STAGE OF 11.3 FEET...FLOODWATERS AFFECT LOW LYING AREAS OF 
RESIDENTIAL AND BUSINESS PROPERTY IN JEFFERSON...INCLUDING THE BURGER
CORNER RESTAURANT AND RIVERVIEW DRIVE IN THE AREA OF THE WASTEWATER 
PLANT.  A STAGE OF 11.3 FEET IS ABOUT A 5 YEAR FLOOD.

$$

WIC055-190803-
/O.CON.KMKX.FL.W.0022.000000T0000Z-000000T0000Z/
/FATW3.2.ER.080327T2215Z.080416T2130Z.000000T0000Z.UU/
904 PM CDT FRI APR 18 2008

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT FORT ATKINSON.
* UNTIL FURTHER NOTICE.
* AT 0820 PM FRIDAY THE STAGE WAS 7.10 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET. 

AT A STAGE OF 7.1 FEET...WATER TOUCHES HIGHWAY 106 EAST OF FORT 
ATKINSON.

$$

WIC055-105-190803-
/O.CON.KMKX.FL.W.0019.000000T0000Z-000000T0000Z/
/NVLW3.3.ER.080323T2322Z.080417T0845Z.000000T0000Z.NO/
904 PM CDT FRI APR 18 2008

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT NEWVILLE.
* UNTIL FURTHER NOTICE.
* AT 0800 PM FRIDAY THE STAGE WAS 11.57 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL GRADUALLY OVER THE NEXT WEEK.

AT A STAGE OF 11.3 FEET...THERE IS KNEE-DEEP WATER OVER BLACKHAWK 
ROAD.  LAMP ROAD ON WEST SIDE OF RIVER ALSO BECOMES FLOODED.  LAKE 
KOSHKONONG MERGES WITH MUD LAKE TO THE EAST OF LAKE KOSHKONONG.

$$

WIC105-190803-
/O.CON.KMKX.FL.W.0043.000000T0000Z-000000T0000Z/
/INFW3.1.ER.080411T1345Z.080418T0030Z.000000T0000Z.UU/
904 PM CDT FRI APR 18 2008

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT INDIANFORD
* UNTIL FURTHER NOTICE
* AT 08PM FRIDAY THE STAGE WAS 15.3 FEET
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 15.0 FEET

AT A STAGE OF 15.0 FEET...FLOODWATERS AFFECT HOMES AND BUSINESSES 
NEAR THE RIVER IN THE INDIANFORD AREA.

$$

WIC105-190803-
/O.CON.KMKX.FL.W.0016.000000T0000Z-000000T0000Z/
/AFTW3.1.ER.080321T1645Z.080418T0745Z.000000T0000Z.NO/
904 PM CDT FRI APR 18 2008

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT AFTON.
* UNTIL FURTHER NOTICE.
* AT 0815 PM FRIDAY THE STAGE WAS 11.02 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL GRADUALLY OVER THE NEXT WEEK.

A STAGE OF 11.1 FEET IS ABOUT A 10 YEAR FLOOD.  FLOODWATERS 
AFFECT RIVERSIDE PARK AND SOUTH RIVER ROAD IN JANESVILLE AND THERE 
IS WIDESPREAD LOWLAND FLOODING IN THE AFTON AREA.

$$
BORGHOFF

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
BERLIN          13.0  12.0  13.75 09 PM 04/18
BLANCHARDVILLE  11.0   9.0   9.68 08 PM 04/18
NEW MUNSTER     10.0   9.0  11.72 09 PM 04/18
JEFFERSON       10.0   8.0  10.97 08 PM 04/18
FORT ATKINSON    6.0   4.5   7.10 08 PM 04/18
NEWVILLE        10.0   9.0  11.57 08 PM 04/18
AFTON            9.0   8.0  11.02 08 PM 04/18
MILFORD          7.0   5.0   7.66 08 PM 04/18
INDIANFORD      15.0  14.0  15.27 08 PM 04/18

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
BERLIN          13.81  06 PM 04/16    0.00      13.80 07 PM 04/19
BLANCHARDVILLE  11.11  03 AM 04/12    2.07      11.16 07 PM 04/19
JEFFERSON       11.35  10 PM 04/13   -0.10      10.94 01 AM 04/19
AFTON           11.05  03 AM 04/18       M      11.00 01 AM 04/19
FORT ATKINSON    7.33  04 PM 04/16   -0.04       7.10 07 AM 04/19
MILFORD          7.95  08 AM 04/15   -0.17       7.66 01 AM 04/19
NEW MUNSTER     13.14  02 AM 04/13       M      11.64 01 AM 04/19
NEWVILLE        11.65  04 AM 04/17   -0.04      11.57 01 AM 04/19
INDIANFORD      15.35  07 PM 04/17   -0.07      ..NOT AVAILABLE..

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(BERW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BERLIN: 7 PM-1 AM   0.10
BERLIN: 1 AM-7 AM   0.06
BERLIN: 7 AM-1 PM   0.03
BERLIN: 1 PM-7 PM   0.00

(BCHW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 7 PM-1 AM   0.20
BLANCHARDVILLE: 1 AM-7 AM   0.11
BLANCHARDVILLE: 7 AM-1 PM   0.04
BLANCHARDVILLE: 1 PM-7 PM   0.02

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 PM-1 AM   0.03
NEW MUNSTER: 1 AM-7 AM   0.05
NEW MUNSTER: 7 AM-1 PM   0.04
NEW MUNSTER: 1 PM-7 PM   0.03

(JFFW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
JEFFERSON: 7 PM-1 AM   0.05
JEFFERSON: 1 AM-7 AM   0.05
JEFFERSON: 7 AM-1 PM   0.03
JEFFERSON: 1 PM-7 PM   0.02

(AFTW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
AFTON: 7 PM-1 AM   0.09
AFTON: 1 AM-7 AM   0.08
AFTON: 7 AM-1 PM   0.04
AFTON: 1 PM-7 PM   0.02

(MILW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
MILFORD: 7 PM-1 AM   0.06
MILFORD: 1 AM-7 AM   0.05
MILFORD: 7 AM-1 PM   0.03
MILFORD: 1 PM-7 PM   0.01

(FATW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
FORT ATKINSON: 7 PM-1 AM   0.05
FORT ATKINSON: 1 AM-7 AM   0.05
FORT ATKINSON: 7 AM-1 PM   0.03
FORT ATKINSON: 1 PM-7 PM   0.02

(NVLW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEWVILLE: 7 PM-1 AM   0.08
NEWVILLE: 1 AM-7 AM   0.07
NEWVILLE: 7 AM-1 PM   0.04
NEWVILLE: 1 PM-7 PM   0.02

(INFW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
INDIANFORD: 7 PM-1 AM   0.08
INDIANFORD: 1 AM-7 AM   0.07
INDIANFORD: 7 AM-1 PM   0.04
INDIANFORD: 1 PM-7 PM   0.02
000 
WGUS83 KMKX 190857
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
357 AM CDT SAT APR 19 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING 
  LAFAYETTE COUNTY
 
WIC065-190927-
/O.CAN.KMKX.FL.W.0045.000000T0000Z-080420T2039Z/
/BCHW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
357 AM CDT SAT APR 19 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* AT 0200 AM SATURDAY THE STAGE WAS  9.67 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 11.0 FEET. 


AT A STAGE OF 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE 
IN MCKELLAR PARK..

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
BLANCHARDVILLE  11.0   9.0   9.67 02 AM 04/19

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
BLANCHARDVILLE  11.07  04 AM 04/12    2.02      10.50 07 AM 04/20

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(BCHW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 7 PM-1 AM   0.20
BLANCHARDVILLE: 1 AM-7 AM   0.11
BLANCHARDVILLE: 7 AM-1 PM   0.04
BLANCHARDVILLE: 1 PM-7 PM   0.02

$$
MBK

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Apr 18, 5:09 AM CDT, 9 hours 56 minutes earlier.

Area forecast discussion, Apr 18, 5:09 AM CDT, 9 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
509 AM CDT FRI APR 18 2008

.SHORT TERM...SHOWERS EXITING THE NRN CWA TO THE NORTH EARLY THIS
AM WHILE MAIN TROPOSPHERIC TEMP GRADIENT SETS UP OVER WRN WI. UPPER
LOW OVER KS IS PROGGED TO BECOME NEGATIVE TILT AND DRIFT EWD INTO
SRN IL BY 12Z SAT AND TO NRN KY BY 00Z SUN. DO NOT EXPECT ANY
ORGANIZED PCPN UNTIL THE DIFFLUENT NEGATIVE TILT UPPER TROUGH
AFFECTS SRN WI BEGINNING LATE THIS AFT IN THE WRN CWA AND THE
REMAINDER OF THE AREA TNT AND SAT.

BROAD SFC LOW WILL DRIFT INTO IL WHILE STATIONARY FRONT MOVES NWD
INTO FAR SRN WI AS A WARM FRONT. BREAKS IN CLOUD COVER IN THE EAST
AND WARM FRONT SHOULD ALLOW TEMPS TO REACH 60S MAINLY SOUTH OF
INTERSTATE 94. CHANCE POPS WILL REMAIN SAT NT BUT DIFFLUENT UPPER
TROUGH WILL MOVE FAR ENOUGH TO THE EAST TO GO DRY FOR SUN. PWS
DURING THIS TIME WILL BE AROUND AN INCH BUT LAPSE RATES REMAIN
POOR WITH LITTLE CHANCE FOR THUNDER. MILD AIRMASS WILL BE IN PLACE
ON SAT DESPITE CLOUDS AND RAIN AND BECOME MILDER FOR SUN WHEN MORE
SUNSHINE IS EXPECTED.

.LONG TERM...
MILD AND INCREASINGLY HUMID CONDITIONS ARE EXPECTED FOR LATER
MONDAY AND TUESDAY AHEAD OF THE NEXT UPPER TROUGH AND ASSOCIATED
LOW PRESSURE AND COLD FRONT. A CHANCE OF SHOWERS AND THUNDERSTORMS
ARE FORECAST FOR THIS TIME PERIOD.

&&

.AVIATION...DRY FLOW FROM THE EAST AND DEEPER FORCING TO THE WEST
KEEPING BULK OF PCPN WEST OF TAF SITES.  KMKE AND KENW LIKELY TO
REMAIN VFR THROUGH ABOUT 03-06Z SAT...WITH RAIN GENERALLY HOLDING
OFF UNTIL THEN AS WELL. KMSN WILL BE MOSTLY DRY WITH VFR CONDITIONS
THROUGH THE MORNING AND MUCH OF THE AFTN. NEXT SURGE OF
PCPN/MOISTURE ARRIVES THIS AFTERNOON...AFTER ABOUT 21-00Z SAT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...20
AVIATION/MARINE...05
Hazardous weather outlook, Apr 18, 3:31 AM CDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 AM CDT FRI APR 18 2008

WIZ046-047-051-052-056>060-062>072-191115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
331 AM CDT FRI APR 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE ROCK RIVER NEAR NEWVILLE WILL REMAIN ABOVE MAJOR FLOOD STAGE.
MANY RIVERS INCLUDING THE FOX RIVER AFFECTING BERLIN...THE ROCK
RIVER...AND THE FOX RIVER AFFECTING NEW MUNSTER REMAIN WELL ABOVE
FLOOD STAGE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERAL RIVERS WILL CONTINUE TO EXPERIENCE MODERATE FLOODING...
WITH MAJOR FLOODING CONTINUING ALONG THE ROCK RIVER AT NEWVILLE.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH TUESDAY NIGHT

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-191115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
331 AM CDT FRI APR 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH TUESDAY NIGHT.

DAVIS

WWW.WEATHER.GOV/MKX

Nearby

River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.